# SDR ASAA9980063

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 326, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHT COVER AT ROW 3 WAS OUT OF TRACK. REPAIRED WIRE IN FLOOR TRACK AND REPLACED COVER AND OPERATED NORMALLY.  (M)
